# SDR ZZDA2011500

- Difficulty date: May 18, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unknown
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT L-1 SLIDE.  INSTALLED L-1 DOOR LANYARD REF B717 MM 25-61.
